# SDR DL72K980049

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491DA
- Make and model: Boeing 727232
- Aircraft serial: 21060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 900542
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING FWD EMERGENCY EXTERIOR LIGHT INOP.  REPLACED PWR SUPPLY AND BATTERY PACK CKS GOOD.
